# SDR CA010830009

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,356 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 9599020135
- Condition: Seized
- Location: Temp Control
- Part time: 3,783 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER STARTUP THE PILOT SELECTED COOL SETTING ON THE ENVIRONMENTAL CONTROL SYSTEM (ECS). THE SYSTEM BLEW COOL AIR FOR APPROX 25 SECONDS, THEN BLEW HOT AIR. AFTER APPROX 1 MINUTE THE SYSTEM SHUTDOWN AND AN AMBER LIGHT INDICATING ECS FAILURE APPEARED ON THE CAWS DISPLAY. THE SYSTEM AND DETERMINED THAT THE TEMP CONTROL VALVE WAS NOT FUNCTIONING. AFTER REPLACEMENT OF THE PART AND RUNUP, THE SYSTEM WORKED NORMALLY. AIRCRAFT WAS RETURNED TO SERVICE.
